# SDR AMTA200201286

- Difficulty date: October 10, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N195AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1041
- Aircraft time: 72,866 hours, 32,750 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, LWR SKIN AT IWS 425.70 AND STR NR 3 HAS A CRACK EXTENDING FWD AND AFT OUT OF THE OUTBD FASTNER OF THE STRINGER, VERIFIED BY EDDY CURRENT.   COMPLIED WITH ERA L10-57R-4909.  CRACK LENGTH 2.0 INCHES
